i am a 24 yr old female taking pristiq for anxiety. i feel so much better mentally already! however my pupils are very dilated, and my hands wont stop shaking, is this normal? will it go away?
15 Aug 2010
Call your doctor at once if you have any of these serious side effects:
tremors, side effects do wear off it is just a matter of time, if they do persist well, you might want to talk to your doctor to adjust your dosage or switching medications.-
It´s the weekend not much the Dco can do, If your condition worsens , go to the hospital... or 911.- OK
With regards to your pupils they might be stress related, it has happened to me , whenever I get too stressed out my pupils dialate... it can also be caused by nervoussnes---
Report side effects to FDA at 1-800-FDA-1088.
Take care please.-
15 Aug 2010
For what ever it's worth, when I first started to take Pristiq, I experienced an abnormal amount of smooth energy that turned into a more nervous sort of energy - kinda jittery. It was the first med that really worked for me, and we found that complimenting the Pristiq with a very very small dosage of Celexa smoothed the drug out (reasoning why was cause I was transitioning off of Celexa onto Pristiq, thus the small amount of Celexa left in my system kept the Pristiq more mellow, and once the Celexa completely exited my system, it was kinda too much for me).
At this point, I don't take the Celexa, and have ample amounts of sedative type medications where this would no longer be a problem. I'm actually taking 100mg now cause it helps a little more with the fibro, and also helps give me a wee bit of energy that I now desperately need any way that I can get it without contradicting my meds.
Please note that these are just and only just my experiences, and what you may be experiencing could potentially be much much worse and or problematic. Everyone reacts differently to these sorts of drugs (I think that I say this in every response :) so, if you feel like somethings really is not right, I would have to agree, and go to the hospital if needed. Better safe than sorry.
Best wishes and good luck!!! I really hope that this all works out for the best.
24 Oct 2012
I've only been on slightly less than 2 weeks. I have had some hand tremors and slight muscle twitching, but they seem to be going away. Most side effects from these types of medications go away after a few weeks. If they don't, talk to your doctor about things that can help.
3 Jun 2013
i have been taking pristiq for nearly 3 and a half years and i take 300mg daily. Iv had hand tremors since the beginning and if anything it gets worse but its also good because i can tell what type of day im going to have by how bad my tremor is. But don't worry its not one of the normal side effects but it happens.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... too take together?
2 answers • 2 Feb 2010
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
... to side effects, so I changed to Pristiq but I don't see any information online on whether Pristiq also treats anxiety and panic attacks?
3 answers • 27 May 2010
Hey fam! As u all know I am going thru a lot right now. I am severely depressed. One minute I am fine and the next I am crying and shaking ...
8 answers • 7 Dec 2010
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
... taking these meds for Anxiety/PTSD and Panic attacks. I switched from Viibryd to Pristiq. The come down from Viibryd was really scary! I thought ...
3 answers • 20 Sep 2012